# SDR ASAA2019060229558

- Difficulty date: June 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 14,316 hours, 4,720 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK CARD 78472010 #1 ENGINE, ALL SPACERS DISBONDED. GROUNDED - YES. REMOVED & REPLACED #1 ENGINE SPACERS W/ NEW PER TASK CARD 78472010.
